Remicade -- Day 3 after 1st infusion

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Laurie G
New Member


Date Joined Jul 2007
Total Posts : 11
   Posted 8/31/2007 8:39 AM (GMT -7)   
Hi all,
 
I started Remicade on Tuesday.  Yesterday was a pretty good day actually until the middle of the night when I threw up the little I ate for dinner and now I just feel nervous and frustrated.  I haven't beeen able to eat in a few months now and I wonder when the throwing up will stop
 
Did anyone feel better but throw symptoms continue -- and for how long.
 
 

Cookie's Wife
Regular Member


Date Joined Aug 2005
Total Posts : 299
   Posted 8/31/2007 8:47 AM (GMT -7)   
I have never thrown up on Remicade.  In the beginning I would feel better almost instantly.  After being on it for a few years it started to take a week or more before I felt better.  Just give it time, everyone is different.

April
 
If God brings you to it, He will bring you through it


Krysta
Regular Member


Date Joined Jun 2007
Total Posts : 340
   Posted 8/31/2007 9:18 AM (GMT -7)   
I have only had 2 infusions so far but both times nausea lasted for about a week afterwards. The remicade patient pamphlet doesn't tell you that nausea and vomiting can be a side effect, but when I looked it up in the nursing drug book, it lists nausea and vomiting in italics which means it is the most common side effect. My Dr prescribed me phenergan. It works wonderfully.
Finally Dx- April 13 2007 (age 26) ilio-crohn's-colitis. Surgeries:appendectomy, cholecystectomy, tonsillectomy, pinidal cyst removed,emergency abdominal surgery for hemorrhaging ovary from burst ovarian cyst, LEEPcervix, emergency abdominal surgery for grapefruit sized ovarian cyst removal, D and C of uterus, lumpectomy of breast.
MEDS: remicade, prednisone, Asacol TID, protonix, metformin, buspar, trazodone, multi V, B complex, flaxseed. Vegetarian, leaning towards vegan. no nuts, seeds, or wheat.
Many allergies. Polycystic ovarian syndrome, anxiety, depression, ITP 
Every tool is a weapon if you hold it right ~ Ani Difranco
 
 


teddybearweiser
Veteran Member


Date Joined Oct 2004
Total Posts : 3042
   Posted 8/31/2007 5:51 PM (GMT -7)   
Hi, I think you need to call your doctor asap. and let then no about you threwing up .
Hi, I am teddybearweiser, I am a male.
I was diagnosed with crohns disease when i was admitted to the hospital
in 1992, in Jan of 1993 I was back in the hospital for surgery for my crohns. I had part of my right colon resectioned with ilecolonstomy.
 My GI doctor has me on Asacol, Dicyclomine,Imuran,Celebrex and Remicade. B-12 injection once a month.
My Internest doctor has me on Lisnopril-HTCZ and Folic Acid. Diagnosed
with Osteoarthritis July 2007
 


straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 13451
   Posted 9/1/2007 12:04 AM (GMT -7)   
I was on Remicade 3 1/2 yrs and never threw up. Call your dr. Susie

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:45 AM (GMT -7)
There are a total of 2,732,003 posts in 300,981 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Cary Breef.
184 Guest(s), 2 Registered Member(s) are currently online.  Details
lynbrez, Hope 196


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer